sexologist-icon
Periods after Novalon
If I complete a regular course of 21 days of Novalon tablet, What's the pattern for next periods? Do they come on time or delayed (by how much and what to do if delayed)?
27 Views v

Answers (1)

Like the answers? Consult privately with the doctor of your choice

May be delayed Consult a gynecologist C
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.